# SDR CA080609007

- Difficulty date: June 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,421 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: False Activation
- Location: Te Flaps
- Part time: 9,197 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW RECEIVED `FLAPS DEGRADED` MESSAGE ON EICAS, WHEN FLAPS SELECTED TO 45DEG, FLAPS CONTINUED TO SELECTED 45DEG POSITION. AFTER LANDING WHEN SELECTING FLAPS UP, CREW RECEIVED `FLAP FAIL’ MESSAGE AND FLAPS REMAINED AT 43DEG. MAINT OBTAINED FAULT CODES INDICATING SKEW DETECTION ISSUE. FLAPS RESET AND ACFT FERRIED TO MAINT BASE. MAINT INSP FOUND NO OBVIOUS FAULTS AND FLAP OPERATION NORMAL. SKEW DETECTOR BOX REMOVED AND REPLACED WITH DUMMY BOX. ACFT RETURNED TO SERVICE UNDER MEL FOR FLAP SKEW DETECTION UNSERVICEABLE.
